# SDR ABXA9800814

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970731
- Condition: Corroded
- Location: Bs 756-760
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LONGERON 30 AND ADJACENT FUSELAGE SKIN LONGERON 29R TO LONGERON 30R, FS 756-760.  REPAIRED FUSELAGE SKIN IAW ABX REA D953 24724.
